# SDR DALA2018040302212

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,845 hours, 23,467 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER LINK LOWER BUSHING FOUND CORRODED.  REMOVED AND REPLACED THE LINK IAW IAW AMM 54-51.
